American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53C15) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 31 to 47 of 47 found      Go to page: 1 2

[31] Keizo Hasegawa. Minimal models of nilmanifolds . Proc. Amer. Math. Soc. 106 (1989) 65-71. MR 946638.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] J. C. Gonzalez and D. Chinea. Quasi-Sasakian homogeneous structures on the generalized Heisenberg group $H(p,1)$ . Proc. Amer. Math. Soc. 105 (1989) 173-184. MR 973843.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Marisa Fernández, Mark J. Gotay and Alfred Gray. Compact parallelizable four-dimensional symplectic and complex manifolds . Proc. Amer. Math. Soc. 103 (1988) 1209-1212. MR 955011.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Claude LeBrun. Orthogonal complex structures on $S\sp 6$ . Proc. Amer. Math. Soc. 101 (1987) 136-138. MR 897084.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Jesús Gonzalo. Branched covers and contact structures . Proc. Amer. Math. Soc. 101 (1987) 347-352. MR 902554.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Howard Jacobowitz. Simple examples of nonrealizable CR hypersurfaces . Proc. Amer. Math. Soc. 98 (1986) 467-468. MR 857942.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] S. I. Goldberg. Nonnegatively curved contact manifolds . Proc. Amer. Math. Soc. 96 (1986) 651-656. MR 826497.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Luis A. Cordero, M. Fernández and Manuel de León. Examples of compact non-K\"ahler almost K\"ahler manifolds . Proc. Amer. Math. Soc. 95 (1985) 280-286. MR 801339.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Dusa McDuff. Remarks on the homotopy type of groups of symplectic diffeomorphisms . Proc. Amer. Math. Soc. 94 (1985) 348-352. MR 784191.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Turgut Önder. Almost-quaternion $(m-1)$-substructures on $S\sp{4m-3}$ . Proc. Amer. Math. Soc. 90 (1984) 155-156. MR 722435.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Bill Watson. New examples of strictly almost K\"ahler manifolds . Proc. Amer. Math. Soc. 88 (1983) 541-544. MR 699430.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Turgut Önder. On quaternionic James numbers and almost-quaternion substructures on the sphere . Proc. Amer. Math. Soc. 86 (1982) 535-540. MR 671231.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Mark J. Gotay. On coisotropic imbeddings of presymplectic manifolds . Proc. Amer. Math. Soc. 84 (1982) 111-114. MR 633290.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Norio Ejiri. Totally real submanifolds in a $6$-sphere . Proc. Amer. Math. Soc. 83 (1981) 759-763. MR 630028.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] I. Dibag. Almost-complex substructures on the sphere . Proc. Amer. Math. Soc. 61 (1976) 361-366. MR 0423248.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Robert D. Little. Obstruction formulas and almost-complex manifolds . Proc. Amer. Math. Soc. 50 (1975) 459-462. MR 0391116.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Jean-Marc Terrier. Linear connections and almost complex structures . Proc. Amer. Math. Soc. 49 (1975) 59-65. MR 0380664.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 47 of 47 found      Go to page: 1 2